Initial value problems of nonlinear fractional differential equations with two orders. (English) Zbl 1487.34021

Summary: In this paper, we use the fixed point theory to obtain the existence and uniqueness of solutions for a class of nonlinear fractional differential equations. Two examples are given to illustrate this work.


34A08 Fractional ordinary differential equations
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI


[1] Agarwal, RP; Zhou, Y.; He, Y., Existence of fractional functional differential equations, Comput. Math. Appl., 59, 1095-1100 (2010) · Zbl 1189.34152
[2] Ahmad, B.; NTouyas, SK, Initial-value problems for fractional differential equations, Electron. J. Differ. Equ., 161, 1-8 (2014) · Zbl 1300.34012
[3] Ardjouni, A., Positive solutions for nonlinear Hadamard fractional differential equations with integral boundary conditions, AIMS Math., 4, 4, 1101-1113 (2019) · Zbl 1484.34080
[4] Ardjouni, A.; Djoudi, A., Positive solutions for first-order nonlinear Caputo-Hadamard fractional relaxation differential equations, Kragujev. J. Math., 45, 6, 897-908 (2021) · Zbl 1499.34170
[5] Ardjouni, A.; Djoudi, A., Initial-value problems for nonlinear hybrid implicit Caputo fractional differential equations, Malaya J. Matematik, 7, 2, 314-317 (2019)
[6] Ardjouni, A.; Djoudi, A., Approximating solutions of nonlinear hybrid Caputo fractional integro-differential equations via Dhage iteration principle, Ural Math. J., 5, 1, 3-12 (2019) · Zbl 1463.45028
[7] Ardjouni, A.; Djoudi, A., Existence and uniqueness of positive solutions for first-order nonlinear Liouville-Caputo fractional differential equations, São Paulo J. Math. Sci., 14, 381-390 (2020) · Zbl 1442.34007
[8] Ardjouni, A.; Lachouri, A.; Djoudi, A., Existence and uniqueness results for nonlinear hybrid implicit Caputo-Hadamard fractional differential equations, Open J. Math. Anal., 3, 2, 106-111 (2019)
[9] Benchohra, M.; Bouriah, S.; Darwish, MA, Nonlinear boundary value problem for implicit differential equations of fractional order in Banach spaces, Fixed Point Theory, 18, 457-470 (2017) · Zbl 1386.34010
[10] Benchohra, M.; Lazreg, JE, Existence and uniqueness results for nonlinear implicit fractional differential equations with boundary conditions, Rom. J. Math. Comput. Sci, 4, 60-72 (2014) · Zbl 1313.34002
[11] Boulares, H.; Ardjouni, A.; Laskri, Y., Positive solutions for nonlinear fractional differential equations, Positivity, 21, 1201-1212 (2017) · Zbl 1377.26006
[12] Brandibur, O.; Kaslik, E., Stability analysis of multi-term fractional-differential equations with three fractional derivatives, J. Math. Anal. Appl., 495, 2, 124751 (2021) · Zbl 1464.34017
[13] Cao, Y.; Ma, WG; Ma, LC, Local fractional functional method for solving diffusion equations on Cantor sets, Abstr. Appl. Anal., 2014, 1-7 (2014) · Zbl 1469.35217
[14] Chidouh, A.; Guezane-Lakoud, A.; Bebbouchi, R., Positive solutions of the fractional relaxation equation using lower and upper solutions, Vietnam J. Math., 44, 4, 739-748 (2016) · Zbl 1358.34009
[15] Cong, ND; Tuan, HT; Trinh, H., On asymptotic properties of solutions to fractional differential equations, J. Math. Anal. Appl., 484, 2, 123759 (2020) · Zbl 1439.34010
[16] Diethelm, K., The Analysis of Fractional Differential Equations (2010), Berlin, Heidelberg: Springer-verlag, Berlin, Heidelberg · Zbl 1215.34001
[17] Gao, F., General fractional calculus in non-singular power-law kernel applied to model anomalous diffusion phenomena in heat transfer problems, Therm. Sci., 21, suppl. 1, 11-18 (2017)
[18] Girejko, E.; Mozyrska, D.; Wyrwas, M., A sufficient condition of viability for fractional differential equations with the Caputo derivative, J. Math. Anal. Appl., 381, 1, 146-154 (2011) · Zbl 1222.34007
[19] Kilbas, AA; Srivastava, HM; Trujillo, JJ, Theory and Applications of Fractional Differential Equations (2006), Amsterdam: Elsevier Science B. V, Amsterdam · Zbl 1092.45003
[20] Kucche, KD; Nieto, JJ; Venktesh, V., Theory of nonlinear implicit fractional differential equations, Differ. Equ. Dyn. Syst. (2016) · Zbl 1442.34019
[21] Kou, C.; Zhou, H.; Yan, Y., Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis, Nonlinear Anal., 74, 5975-5986 (2011) · Zbl 1235.34022
[22] Lachouri, A.; Ardjouni, A.; Djoudi, A., Positive solutions of a fractional integro-differential equation with integral boundary conditions, Commun. Optim. Theory, 2020, 1-9 (2020) · Zbl 1474.34063
[23] Lakshmikantham, V.; Vatsala, AS, Basic theory of fractional differential equations, Nonlinear Anal., 69, 2677-2682 (2008) · Zbl 1161.34001
[24] Podlubny, I., Fractional Differential Equations (1999), San Diego: Academic Press, San Diego · Zbl 0924.34008
[25] Smart, DR, Fixed Point Theorems (1974), London-New York: Cambridge University Press, London-New York · Zbl 0297.47042
[26] Sutar, ST; Kucche, KD, Global existence and uniqueness for implicit differential equations of arbitrary order, Fract. Differ. Calc., 5, 2, 199-208 (2015) · Zbl 1415.34028
[27] Wang, F., Existence and uniqueness of solutions for a nonlinear fractional differential equation, J. Appl. Math. Comput., 39, 1-2, 53-67 (2012) · Zbl 1303.34006
[28] Yang, XJ, General Fractional Derivatives: Theory, Methods and Applications (2019), New York: CRC Press, New York · Zbl 1417.26001
[29] Yang, XJ, New non-conventional methods for quantitative concepts of anomalous rheology, Therm. Sci., 23, 6, 4117-4127 (2019)
[30] Yang, XJ, New general calculi with respect to another functions applied to describe the newton-like dashpot models in anomalous viscoelasticity, Therm. Sci., 23, 6, 3751-3757 (2019)
[31] Yang, XJ; Gao, F.; Jing, HW, New mathematical models in anomalous viscoelasticity from the derivative with respect to another function view point, Therm. Sci., 23, 3, 1555-1561 (2019)
[32] Yang, XJ; Gao, F.; Ju, Y., General Fractional Derivatives with Applications in Viscoelasticity (2020), Cambridge: Academic Press, Cambridge · Zbl 1446.26001
[33] Yang, XJ; Ragulskis, M.; Taha, T., A new general fractional-order derivative with Rabotnov fractional-exponential kernel, Therm. Sci., 23, 6, 3711-3718 (2019)
[34] Yang, X.J., Tenreiro Machado, J.A.: A new fractal nonlinear Burgers’ equation arising in the acoustic signals propagation. Math. Methods Appl. Sci. 42(18), 7539-7544 (2019) · Zbl 1435.35412
[35] Zhou, Y.; Wang, JR; Zhang, L., Basic Theory of Fractional Differential Equations (2017), Hackensack, NJ: World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ · Zbl 1360.34003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.